Joint papers of Foreman and Shelah

FMSh:226
Foreman+Magidor+Shelah, $0^ \sharp$ and some forcing principles -- J Symbolic Logic 51 (1986) 39-46
FMSh:240
Foreman+Magidor+Shelah, Martin's maximum, saturated ideals, and nonregular ultrafilters. I -- Annals Math Second Series 127 (1988) 1-47
FMSh:252
Foreman+Magidor+Shelah, Martin's maximum, saturated ideals and nonregular ultrafilters. II -- Annals Math Second Series 127 (1988) 521-545
EFSh:520 1995-01-12 [pdf] [ps] [abstract] [arXiv:math.LO/9501223]
Eklof+Foreman+Shelah, On invariants for $\omega _1$-separable groups -- Transactions American Math Soc 347 (1995) 4385-4402


Back to theList of coauthors
Back to Shelah's Archive